# SDR CALA2013080790233

- Difficulty date: August 6, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 91,004 hours, 14,420 cycles
- Engine: Pwa PW4060
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Dirty
- Location: Nr 2 Eng
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PIMU MESSAGE,   FOUND A CHANNEL RESISTANCE LOW AND FLUCTUATING.  FOUND DEBRIS IN CONNECTOR W5J12. CLEANED CONNECTOR AND SECURED.  PERFORMED EEC STATIC CHECK IAW MM 71-00-00. OPS CK GOOD
